Wellbutrin

  • Hi,
    I've been taking Wellbutrin for about two months now and I'm having increased urination. It's gotten so bad I'm peeing at least 20 times a day and it's become harder and harder to control the urge. Anyone else have this problem?

    Question created 6 months 1 week ago

Answers

  • Hi, Miranda,
    I've experienced a similar problem, but my urge and frequency may be some or entirely due to my male "plumbing" issue, an enlarged prostate. Not uncommon for a 61 year old. Currently, I plan to have a procedure soon to alleviate this problem. However, I am not sure whether or not my daily dosage of 450mg Wellbutrin is also having an effect. I definitely sympathize with your situation and I go quite often too, maybe 15 times a day. After my procedure I will definitely be able to tell for sure. Please be aware that one of Wellbutrin's side effects is body fluid retention which could be causing the undesirable effect you have been experiencing. Also, talk to your doctor about a condition called urge incontinence which possibly had been lurking and now is being exacerbated by your Wellbutrin. I've been down that road too, but that was not my problem. I hope I've been of some help. I'll try to post again after my procedure. Good luck!

    0 likes -

    asked 3 months 1 week ago

Follow the Question

Log in or register to follow the question

Answer this Question

Log in or register to answer this question.

0 likes